# SDR 9JLA2021120624597

- Difficulty date: November 30, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N64LV
- Make and model: Cessna 560XL
- Aircraft serial: 5600345
- Aircraft time: 8,297 hours, 6,086 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: PH502
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LEFT PITOT HEAT WAS INOP DURING PREFLIGHT CHECKS. OPERATIONS WERE CONTINUED PER MEL 30-30-01. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND A BROKEN WIRE AT THE PITOT PROBES CONNECTOR. THE PITOT PROBE WAS REMOVED AND REPLACED WITH NEW PROBE. FUNCTIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
